Thread: ECA / Clen = hair loss?
09-10-2004, 09:58 AM #1
ECA / Clen = hair loss?
As hair loss is caused in part by stress, is it reasonable to assume that the "fight or flight" response (stress) caused by either ECA or Clen would result in hair loss? Has anyone noticed this? Tks.
06-28-2005, 10:30 AM #2
Posted almost a year ago. Anyone?
06-28-2005, 01:32 PM #3
Yeah me, you can experience hairloss i have been using ephedrine for over 10 years now on and off and have some hairloss.
You wont find nothing related to that on the internet but if you seach amphetamines you will and ephedrine is a strong derivation of amphetamines.
This is why today i use ephedrine on and off but more off then one meaning only when i train and much lower dosage.
06-28-2005, 06:48 PM #4
unless i see some studies posted, i'm gonna go with NO, it will not...dont have the energy to go searchin' at the moment...
06-29-2005, 09:08 AM #5Member
- Join Date
- Apr 2003
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)